| Model Number |
BIO-COMP INTERFSCRW W/DISP SHTH |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/07/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 08-jan-2025, it was reported by an arthrex subsidiary employee via (b)(4) that an ar-1370c biocomposite interference screw broke during insertion.This was discovered during an acl procedure with no patient harm.No fragment remained in the patient and there was no delay in the procedure with no additional anesthesia administered.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause can be attributed to user error due to improper bone preparation; misaligned insertion; or prying/leveraging the screw during insertion.